# SDR CA040427010

- Difficulty date: April 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A110
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Galled
- Location: Pitch Trim Act
- Component: Actuator, Parkerhanfin
- Component part number: GT41240015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INCORPORATION OF SERVICE BULLETIN THE SERVICE CENTER TECHNICIAN FOUND GALLING ON THE ACME SCREW AND A SMALL PIECE OF THE SCREW THREAD WAS MISSING. THE PITCH TRIM ACTUATOR WAS REMOVED FROM THE AIRCRAFT AND SHIPPED TO THE VENDOR FOR INVESTIGATION. NEW UNIT INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
